# SDR CA060228003

- Difficulty date: February 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 51,089 hours
- Engine: Ge CF680C2*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pickup
- Part number: 9028A000201
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITH FULL SLATS AND NO FLAPS.  UNABLE TO EXTEND FLAPS ON LANDING.  SYSTEM TORQUE LIMITERS AND SCREW JACKS LIMITER INSPECTED AND NO FAULT FOUND.  DURING TROUBLESHOOTING, THE LT AND RT POWER PICK UP UNITS WERE FOUND CONTAMINATED WITH SKYDROL AND READOUTS NOT MEETING THE MM LIMITS.  BOTH UNITS REPLACED AND SYSTEM TESTED SERVICEABLE.
